# SDR SIMA201123601

- Difficulty date: August 22, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 29,165 hours, 27,291 cycles
- Engine: Rroyce AE3007A12
- Engine time: 21,386 hours, 19,582 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CA311315
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 21,386 hours, 19,582 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2704 TEN MINUTES AFTER NR 1 ENGINE SHUTDOWN RESIDUE WHITE SMOKE WAS STILL COMING OUT OF REAR END OF ENGINE DURING POST FLIGHT.  THE SMOKE WAS NOTICED BY CREW AND RAMPERS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ACCOMPLISHED LEFT ENGINE CHANGE IAW WORK CARD 71-000-00.  ALL OPERATIONAL AND LEAK CHECKS WERE NORMAL.  REFERENCE NRWC 622-DFW-00501.  THE AIRCRAFT WAS RETURNED TO SERVICE.
